MathSciNet Relay Station
MathSciNet bibliographic data
MR139583 (25 #3015) 10.25
Herz, C. S. On the number of lattice points in a convex set. Amer. J. Math. 84 1962 126–133.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement